MAUDE Adverse Event Report: NUCLETRON B.V. FLEXITRON HDR; SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED

NUCLETRON B.V. FLEXITRON HDR; SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED
Model Number 136149
Medical Device Problem Codes Connection Problem (2900); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's investigation is on-going and further information will be provided once the investigation has completed.
 
Event or Problem Description
The customer reported that the check cable bracket tube got disconnected from the mounting block.
 
Additional Manufacturer Narrative
Section b1 new information.Section d9 new information.Section h3 updated information.Section h6 updated coding.Section h7 new information.Section h10 additional information.The investigation was completed by conducting a thorough evaluation of the product and the reported information.The selector spring tube assembly became detached from the mounting block of the tdu safe, with the result that the check cable was not properly guided through the selector spring tube assembly to the selector arm.An elekta service engineer has replaced the selector unit.The manufacturing process has been improved to prevent the re-occurrence of the selector spring not being glued all around and teflon coating inside selector spring shielding spring tube.There was no patient involvement as the issue was discovered during the qa daily checks.Elekta assessed the severity of risk to be low.

Brand Name
FLEXITRON HDR
Common Device Name
SYSTEM, APPLICATOR, RADIONUCLIDE, REMOTE-CONTROLLED
Manufacturer (Section D)
NUCLETRON B.V.
waardgelder 1
veenendaal 3905 TH
NL  3905 TH
MDR Report Key10791012
Report Number9611894-2020-00004
Device Sequence Number16977799
Product Code JAQ
UDI-Device Identifier08717213051126
UDI-Public08717213051126
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K070574
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number136149
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer10/07/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1